Home | Links | Contact Us | Top 50 | News | Bookmark
Find a drug:
A   B   C   D   E   F   G   H   I   J   K   L   M   N   O   P   Q   R   S   T   U   V   W   X   Y   Z   #  

Health Forum    Other - Diseases
Health Discussion Forum

 How to raise an exceedingly low white blood cell count..?
I have a problem with the number of white blood cells in my blood stream. The count is, as I've said, exceedingly low, leaving my immune system screwed and me open to any illness going around. I&...


 What can go wrong if you "drink" bottled water through your anus?
i know this is a silly and somewhat wrong question but my friend told me people who can't drink water via their throat have to drink water through they're anus from a bottle. i know that...



Hey look at the Sun
feces...................................…
today, i've been having diarrhea and the last time I had a piece of my poop was reddish and when I wiped using toilet paper, there was a bit of blood. what's happening to me? and can i still drink milk?
                      








burning brightly
Rating
You have piles and ou need a good pile driver to fix you right up ~~


~ Bubz ~
Rating
I don't think its serious maybe hemorrhoids, But seek doctors advice just incase.


Block Head
with end do you drink milk?


Garacaius
Rating
Sometimes when one has a lot of diarrhea the skin at the anus ( b*utthole ) will get really irritated ( from all the wiping and the excess acid flowing )and bleed a bit. It will be gone in a day or two after you are well.

I would think you can still drink milk.


fralix
you should visit your doctor


I do care!
Rating
DON'T DRINK MILK if you have diarrhea. It makes it worse.

It sounds as if your anus is becomeing inflammed from the loose bowel motions causing some bleeding when wiping.

You may just have a stomach bug that will pass in it's own time.
Don't take any anti-diarrhea pills if you can as it's your bodies way of trying to rid what's upsetting the guts. If you stop the diarreah the bug stays in the system longer.

If you start to feel sick in the stomach and/or vomiting, you may need to make an appointment to see your Doctor for some anti-emetic meds.

Keep up your fluids. Drink Gastrolyte. It's designed for this.


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Large Text
Archive: All drugs - Links - Forum - Forum - Forum - Medical Topics
Drug3k does not provide medical advice, diagnosis or treatment. 0.024
Copyright (c) 2013 Drug3k Saturday, April 9, 2016
Terms of use - Privacy Policy